Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
optimism.

excessive sweating POST accutane

Recommended Posts

is there anyone else with this problem?

i never used to sweat much before accutane but now i'm a broken tap! i seriously leak like a beast. it's mostly my upper body and my FACE. ruins my hair and my makeup. oh god. like today, i was dripping non stop after the trek to my lecture theatre. it stops after about 10-15 minutes though but it's still definitely NOT normal.

i've been off accutane for 93 days now and i've had no other persisting side effects. all the oil in my skin is back. sigh. if only i could swap for the sweating. :wall:

anyway. does anyone know if the excessive sweating is permanent? what can i do to prevent or at least minimise the leakage? or perhaps accutane is not to blame at all, and i have to find another scapegoat for my failing body :(

haha. well any answers are appreciated.

Link to post
Share on other sites

heyy,

im on my second week of accutane but have excessive sweating before accutane, it hasnt made my sweating worse so far anyway.

I hope it goes away for you but if not theres medication for exessive sweating, ive been there and in my opinion its worse than acne!

Im currently on 'oxybutynin hydrocholride' which is a drug used for bladder control which happens to have side effects of reduced sweating, excessive sweating is now in the past for me haha, i never have to worry about it.

although we sweat for different reasons i just thought id let you know that even if you dont find the answer, you can still stop your sweating :)

good luck!

Link to post
Share on other sites

google Robinul and Detrol la i've never taken these but I've heard they are good. There are also topical medications, one of which is called Hypercare.

I've also noticed accutane makes me sweat more, specifically on my face! I use hypercare it seems to help a decent amount. GL!

Link to post
Share on other sites
heyy,

im on my second week of accutane but have excessive sweating before accutane, it hasnt made my sweating worse so far anyway.

I hope it goes away for you but if not theres medication for exessive sweating, ive been there and in my opinion its worse than acne!

Im currently on 'oxybutynin hydrocholride' which is a drug used for bladder control which happens to have side effects of reduced sweating, excessive sweating is now in the past for me haha, i never have to worry about it.

although we sweat for different reasons i just thought id let you know that even if you dont find the answer, you can still stop your sweating :)

good luck!

google Robinul and Detrol la i've never taken these but I've heard they are good. There are also topical medications, one of which is called Hypercare.

I've also noticed accutane makes me sweat more, specifically on my face! I use hypercare it seems to help a decent amount. GL!

Hey thanks for the speedy replies :)

I'm a bit apprehensive about taking more drugs.. but then again I'm the type of person who refuses to take painkillers when I have a headache haha.

I was melting like a snowman today. FML. Especially since I decided to wear a grey top.

I'll go talk to my GP about it. Thanks for the recommendations!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×